# SDR USAA2010082691813

- Difficulty date: August 15, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 32,529 hours, 12,151 cycles
- System (JASC): 5240 · Service Doors
- Part: Bellcrank
- Part number: D0001018000200
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - OUT OF ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT R-1 DOOR.  PERFORMED ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) AT R-1 DOOR IAW A320 AMM 52-11-21.
